# SDR MWEA020012

- Difficulty date: January 4, 2002
- Submitted: January 7, 2002
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- Aircraft time: 43,980 hours, 34,048 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 992348467
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD SUPPORT LOCATED JUST FORWARD OF NUMBER 4 SEAT TRACK FROM STATION 160 TO 200 HAS TWO AREAS OF CORROSION ON TOP SIDE AND SEVERAL AREAS OF CORROSION ON LOWER SURFACE OF FLANGE AROUND THE HOLES.  REMOVED, LOCATED, DRILLED AND INSTALLED FLOORBOARD SUPPORT.
